# SDR AALA201508179007

- Difficulty date: August 13, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMER LIGHT LENS AT OVERWING LT FWD SEAT 8C IS MISSING.  REPLACED AS REQUIRED.
